Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Alwaysneedinghelp

Metformin causing breakouts

I started taking Metformin about 2 weeks ago and my skin is getting bad:( I took accutane a year ago which was a long time coming and awesome as it cleared my acne and now I only had a few pimples occasionally. But ever since starting Metformin my skin slowly started breaking out with small bumps that don't seem to be filled with pus or anything, and my skin has become super super oily! Ugh, it's so frustrating bc I went through so much to get clear skin and now this! I'm loving everything else about metformin which is what makes this so annoying, it's helped my cravings and I seem to be having positive effects besides my skin. However after going through years of bad skin and finally getting it taken care of, I'm not about to deal with it all over again. i need to know if this is just an initial thing and will go away as I get adjusted to Metformin? I read that some people taking it break out when they eat sugary things, and I also don't want to worry about this happening if I have dessert one day. Anybody have any experience with this?

Edited by Alwaysneedinghelp

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×